# SDR DALA2023061604938

- Difficulty date: June 12, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N311DN
- Make and model: Airbus A321-213
- Aircraft serial: 7304
- Aircraft time: 17,761 hours, 8,610 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE OF AIRPLANE HIT A MYLAR BALLOON AT 2000'MSL/150KTS ON FINAL RWY 10 - BALLOON WENT UP AND OVER NOSE AFTER HITTING. INSPECTED AIRCRAFT PER AB AMM 05-51 - NO DEFECTS NOTED. (LP#4788766)
